# SDR ABXA020245

- Difficulty date: September 28, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 52,745 hours, 50,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99101516
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB AT F.S. 636 - 696, RIGHT SIDE CRACKED. REPLACED WEB IAW DC-9 SRM 51-30-1 AND 51-30-2.
